# SDR RAIA981218

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Manifold
- Part number: 31050192
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7744 - DCA - RIGHT ENGINE OIL PRESSURE FLUCTUATING.  MAINTENANCE REPLACED RIGHT ENGINE OIL FILTER MANIFOLD ASSY.  (M)
